# SDR SWIA201440394

- Difficulty date: December 1, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 28,458 hours, 16,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 265, SKIN DENTED.  REPAIRED THE SKIN BETWEEN STR 14 - 15R IAW EA.
